MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to presence of infection.Removal of total knee construct and placement of antibiotic spacer was done.Doi: (b)(6) 2021.Dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 150411107 work order (b)(4) was manufactured on 08-may-2019.12 parts were manufactured per specification and all raw materials met specification.No scrap associated with this lot.No reprocessing associated with this lot.3 non-conformances are associated with this lot but has no correlation with the failure mode reported.

Brand Name
ATTUNE FEM POR PS LT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12000389
Report Number1818910-2021-12684
Device Sequence Number1098918
Product Code MBH
UDI-Device Identifier10603295041924
UDI-Public10603295041924
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-107
Device Catalogue Number150411107
Device Lot Number9142787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/15/2021
08/23/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date06/22/2021
08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 7; ATTUNE PS RP INSRT SZ 7 8MM; ATTUNE RP TIB BASE SZ 7 POR; ATTUNE FEM POR PS LT SZ 7; ATTUNE PS RP INSRT SZ 7 8MM; ATTUNE RP TIB BASE SZ 7 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR